Rebif and antibodies

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tired LP
New Member


Date Joined Dec 2009
Total Posts : 4
   Posted 1/24/2010 10:23 PM (GMT -6)   
 
  Hi everyone
 
  Was hospitalized on Jan. 4 with my second MS attack and Iam currently unable to walk.
 
  Hopefully things will get better. My husband is actually posting this for me. My neurologist indicated that my body maybe producing antibodies which could prevent the rebif ( interferon)
form doing its job. Has anyone experienced this?
 
   tired LP

wendysouza
New Member


Date Joined May 2012
Total Posts : 1
   Posted 5/10/2012 11:18 PM (GMT -6)   
I know this is a late reply. What did you find out about this anti-body? I went to see a new doctor and waiting back on the test results I was a little shocked by that because I have been to three neurologists every since I have been on it and that was never mentioned. This does not make sense to me. What was your end result in this> Please tell. Thank you THe fact that i could have been injecting myself for 4 years that would have been the same result as injecting water into me would really piss me off.

Lou 63
New Member


Date Joined Apr 2012
Total Posts : 4
   Posted 5/11/2012 6:57 AM (GMT -6)   
 
I too am on Rebif (interferon) I didn't know that test's were able to tell if the Drug is working.
Is this done when you have youre blood taken at the Hospital?
When I asked the MS Nurse the results of the tests they do, she said "I would only here if something was wrong". I don't even know what those tests are for. I am rather new to all this.
I have been diagnosed for a Year, I think I have had 1 relaps in that time. This is a very Lonley disease
nobody seems to beable to tell you anything," eveyone is diffrent" i'm constantly told .
When I asked My Consultant if I would know when I was having an attack he said Yes. But how can I be sure? when I am experiencing so many diffrent sensation.
 
Sorry if this sounds like a rant!! smhair But I am so Frustrated.
 
 

Tranquilrain
Regular Member


Date Joined May 2012
Total Posts : 48
   Posted 5/31/2012 8:10 AM (GMT -6)   
I have had BAD tyhings happen when I was on Rebif and Avonex! I seemed to get worse, and I was down about 20 days out of 30 a month. My neuro tried taking my dose down the "beginer" again, but no help. He said that my body chemistery couldn't handle the drug, so I quit taking it and I feel better!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 12:09 AM (GMT -6)
There are a total of 2,857,639 posts in 313,535 threads.
View Active Threads


Who's Online
This forum has 155144 registered members. Please welcome our newest member, lighttubeb.
318 Guest(s), 4 Registered Member(s) are currently online.  Details
Lioness1, Scaredy Cat, Girlie, beave


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer